# SDR C2XA05CL031

- Difficulty date: May 5, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- Aircraft time: 14,771 hours, 13,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT LOCATED ON THE PAX DOOR DID NOT ILLUMINATE DURING THE TEST.  MAINTENANCE REPLACED THE LIGHT BULB AND THE OPERATIONAL TEST WAS GOOD.
